# SDR UIEA2020011700078

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,978 hours, 19,862 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START, LOW OIL. SERVICED APU TO LIMITS IAW 12-13-04. PERFORMED APU STARTUP, OPS CK GOOD.
